RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Fundam. Prikl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2006, Volume 12, Issue 5  

Proceedings of the International Conference
"Differential Equations and Related Topics"
dedicated to the 103rd anniversary of I. G. Petrovskii
(Moscow, May 16–22, 2004)
Part 2


On uniform estimates for solutions to quasi-linear differential equations
I. V. Astashova
3
On localization of the spectrum of non-self-adjoint differential operators
N. F. Valeev
11
On systems of two singularly perturbed quasilinear second-order equations
A. B. Vasil'eva
21
Bounded solutions of families of systems of differential equations and their approximation
D. S. Dzhumabaev
29
On localization of the spectrum of the problem with complex weight
Kh. K. Ishkin
49
On the notion of quantum Lyapunov exponent
M. F. Kondrat'eva, T. A. Osborn
65
Dirichlet and Neumann problems for Laplace and heat equations in domains with right angles
A. N. Konenkov
75
Estimates for solutions of retarded equations with variable coefficients
A. A. Lesnykh
83
On approximate properties of solutions of a nonlinear mixed-type equation
M. B. Muratbekov, M. M. Muratbekov, K. N. Ospanov
95
Equivalence of Navier–Stokes equation and infinite-dimensional Burgers equation
M. Yu. Neklyudov
109
Spike-type contrast structures in reaction-diffusion systems
N. N. Nefedov
121
Representation of solution of a stochastic Schrödinger equation in the form of Feynman integral
O. O. Obrezkov
135
Principles of functional analysis in scales of spaces: Hahn–Banach theorem, Banach theorem on homomorphism, and theorems on open mapping and closed graph
I. V. Orlov
153
On well-posedness classes of locally bounded generalized entropy solutions of the Cauchy problem for quasilinear first-order equations
E. Yu. Panov
175
Periodic solutions of a quasilinear wave equation with homogeneous boundary conditions
I. A. Rudakov
189
Exact master equations describing reduced dynamics of the Wigner function
J. Kupsch, O. G. Smolyanov
203
Weighted Schur class functions and functional model
A. S. Tikhonov
221
The inverse problem for pencils of differential operators on the half-line with turning points
V. A. Yurko
237
Фундаментальная и прикладная математика
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020